# SDR 29GA201406050001

- Difficulty date: June 1, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 32,850 hours, 36,006 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: ATG130902
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GEAR REMAINED EXTENDED DURING GEAR RETRACTION.  REPLACED LT LANDING GEAR UPLOCK SWITCH PN 404EN1-6 AND LT LANDING GEAR DOWN LOCK SWITCH OPS CHECK NORMAL.
